# SDR SIMA20130102003

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 32,074 hours, 30,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY EXIT SIGN ABOVE THE EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED SERVICE DOOR EMERGENCY LIGHT INVERTER CONNECTOR IAW EMB AMM TASK 33-50-11-400-801.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM TASK 33-50-00-700-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
